Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Every Cech-analytic Baire semitopological group
is a topological group


Author: Ahmed Bouziad
Journal: Proc. Amer. Math. Soc. 124 (1996), 953-959
MSC (1991): Primary 22A20, 54E18, 54H15, 57S25
MathSciNet review: 1328341
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Among other things, we prove the assertion given in the title. This solves a problem of Pfister.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22A20, 54E18, 54H15, 57S25

Retrieve articles in all journals with MSC (1991): 22A20, 54E18, 54H15, 57S25


Additional Information

Ahmed Bouziad
Affiliation: Analyse et Modèles Stochastiques, URA C.N.R.S. 1378, U.F.R. des Sciences de Rouen, 76821 Mont Saint Aignan cedex, France
Email: ahmed.bouziad@univ-rouen.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03384-9
PII: S 0002-9939(96)03384-9
Keywords: Semitopological group, topological group, generalized continuity, fragmentability
Received by editor(s): January 19, 1994
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society